Polarized abelian varieties and the heat equations

Gerald E. Welters

Compositio Mathematica (1983)

  • Volume: 49, Issue: 2, page 173-194
  • ISSN: 0010-437X

How to cite


Welters, Gerald E.. "Polarized abelian varieties and the heat equations." Compositio Mathematica 49.2 (1983): 173-194. <http://eudml.org/doc/89609>.

author = {Welters, Gerald E.},
journal = {Compositio Mathematica},
keywords = {Schottky problem; coarse moduli scheme; Jacobian; principally polarized abelian varieties; theta divisors; effective divisor; heat equations},
language = {eng},
number = {2},
pages = {173-194},
publisher = {Martinus Nijhoff Publishers},
title = {Polarized abelian varieties and the heat equations},
url = {http://eudml.org/doc/89609},
volume = {49},
year = {1983},

AU - Welters, Gerald E.
TI - Polarized abelian varieties and the heat equations
JO - Compositio Mathematica
PY - 1983
PB - Martinus Nijhoff Publishers
VL - 49
IS - 2
SP - 173
EP - 194
LA - eng
KW - Schottky problem; coarse moduli scheme; Jacobian; principally polarized abelian varieties; theta divisors; effective divisor; heat equations
UR - http://eudml.org/doc/89609
ER -


  1. [1] A. Andreotti and A.L. Mayer: On period relations for abelian integrals on algebraic curves. Ann. Sc. Norm. Pisa, Ser. 3, 21 (1967) 189-238. Zbl0222.14024MR220740
  2. [2] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus. Publ. Math. IHES36 (1969) 75-109. Zbl0181.48803MR262240
  3. [3] A. Grothendieck: EGA IV, 4ème Partie, Publ. Math. IHES32 (1967). Zbl0153.22301
  4. [4] A. Grothendieck: Géométrie formelle et géométrie algébrique, Sém Bourbaki182 (1959). Zbl0229.14005
  5. [5] G. Kempf: On the geometry of a theorem of Riemann. Ann. of Math. 98 (1973) 178-185. Zbl0275.14023MR349687
  6. [6] K. Kodaira and D.C. Spencer: On deformations of complex analytic structures, I, II. Ann. of Math. 67 (1958) 328-466; III, Ann. of Math.71 (1960) 43-76. Zbl0128.16902MR112154
  7. [7] G. Maltsiniotis: Le théorème de Brill-Noether (d'après P. Griffiths, J. Harris, G. Kempf, S. Kleiman et D. Laksov). Sém Bourbaki571 (1981). Zbl0497.14011
  8. [8] D. Mumford: Abelian varieties, Tata Inst. of Fundamental Research, Bombay, Oxford University Press, London, 1974. Zbl0223.14022MR282985
  9. [9] D. Mumford: Geometric invariant theory. Ergebnisse der Mathematik34, Springer-Verlag, Berlin, 1965. Zbl0147.39304MR214602
  10. [10] D. Mumford: On the equations defining abelian varieties I. Inv. Math. 1 (1966) 287-354; II, Inv. Math.3 (1967) 75-135; III, ibid. 215-244. Zbl0219.14024MR204427
  11. [11] F. Oort: Finite group schemes, local moduli for abelian varieties and lifting problems. In: Algebraic Geometry, Oslo 1970, Wolters-Noordhoff, Groningen, 1972. Zbl0239.14018
  12. [12] F. Oort and J. Steenbrink: The local Torelli problem for algebraic curves, in: Algebraic Geometry, Angers1979, pp. 157-204, Sijthoff & Noordhoff, Alphen aan den Rijn, 1980. Zbl0444.14007MR605341

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.